# SDR 97ZZZX4607

- Difficulty date: September 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N844CA
- Make and model: Beech 1900D
- Aircraft serial: UE45
- System (JASC): 7933 · Engine Oil Temperature
- Part: Temp Sensor
- Part number: MS280341
- Condition: Failed
- Location: Lt Engine
- Part time: 9,441 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OIL TEMPERATURE GAUGE INOPERATIVE.  OIL TEMPERATURE BULB (SENSOR) FAILED.  REMOVED AND REPLACED LT OIL TEMPERATURE BULB.
